# SDR UPS01835894

- Difficulty date: May 16, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT MLG W/W WEB PANEL CRACKED.  *S/D*  REPAIRED PER SRM 51-1-5.
